Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on the Topology of C-Convergence in Hyperspaces

Pedro Morales
Proceedings of the American Mathematical Society
Vol. 52, No. 1 (Oct., 1975), pp. 469-470
DOI: 10.2307/2040186
Stable URL: http://www.jstor.org/stable/2040186
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

In this note we generalize and partially correct a recent Tychonoff theorem for hyperspaces of F. A. Chimenti [1].

Page Thumbnails

  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470